diabetes-icon
Why my Semen is Red color after1month?
I am 31 yrs old. I am batchelor. Plz help ME. I have diabetic after 2 years. Preset super 120.after 2 years ago my urin blodder was infected & Bone TB in hip joint.
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

R u taking any TB medicine. Rifampicin causes orange discoloration of urine. Also could be due to some infection.
Next Steps
private consult with me  for detailed information
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.